# SDR ASOA201000444

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 27,242 hours, 23,564 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR COULD NOT BE OPENED FROM OUTSIDE HANDLE, JAMS HALF-WAY THROUGH TRAVEL.  LUBED OUTER HANDLE IAW AMM 52-40-01. OPS GOOD.
